# SDR SWIA201439242

- Difficulty date: September 2, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 17,562 hours, 11,238 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAVATORY WARNING MESSAGE DISPLAYED.  CHECKED THE LAV AND NO SMOKE WAS PRESENT, MESSAGE CLEARED AFTER ONE MINUTE.  R & R AFT LAV SMOKE DETECTOR IAW AMM.  OPS CHECKED GOOD.
